Bidirectional Variable-Order de Bruijn Graphs

Djamal Belazzougui, Travis Gagie, Veli Mäkinen, Marco Previtali, Simon J. Puglisi

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalInternational Journal of Foundations of Computer Science
Volume29
Issue number8
Pages (from-to)1279-1295
Number of pages17
ISSN0129-0541
DOIs
Publication statusPublished - Dec 2018
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 113 Computer and information sciences

Cite this

Belazzougui, Djamal ; Gagie, Travis ; Mäkinen, Veli ; Previtali, Marco ; Puglisi, Simon J. / Bidirectional Variable-Order de Bruijn Graphs. In: International Journal of Foundations of Computer Science. 2018 ; Vol. 29, No. 8. pp. 1279-1295.
@article{a3f0d81f8ef2467ea6e25755fa4cfe1f,
title = "Bidirectional Variable-Order de Bruijn Graphs",
keywords = "113 Computer and information sciences",
author = "Djamal Belazzougui and Travis Gagie and Veli M{\"a}kinen and Marco Previtali and Puglisi, {Simon J.}",
year = "2018",
month = "12",
doi = "10.1142/S0129054118430037",
language = "English",
volume = "29",
pages = "1279--1295",
journal = "International Journal of Foundations of Computer Science",
issn = "0129-0541",
publisher = "WORLD SCIENTIFIC PUBL CO PTE LTD",
number = "8",

}

Bidirectional Variable-Order de Bruijn Graphs. / Belazzougui, Djamal; Gagie, Travis; Mäkinen, Veli; Previtali, Marco; Puglisi, Simon J.

In: International Journal of Foundations of Computer Science, Vol. 29, No. 8, 12.2018, p. 1279-1295.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bidirectional Variable-Order de Bruijn Graphs

AU - Belazzougui, Djamal

AU - Gagie, Travis

AU - Mäkinen, Veli

AU - Previtali, Marco

AU - Puglisi, Simon J.

PY - 2018/12

Y1 - 2018/12

KW - 113 Computer and information sciences

U2 - 10.1142/S0129054118430037

DO - 10.1142/S0129054118430037

M3 - Article

VL - 29

SP - 1279

EP - 1295

JO - International Journal of Foundations of Computer Science

JF - International Journal of Foundations of Computer Science

SN - 0129-0541

IS - 8

ER -